You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Infinitely Differentiable Generalized Logarithmic and Exponential Functions
Mathematics of Computation
Vol. 57, No. 196 (Oct., 1991), pp. 723-733
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2938713
Page Count: 11
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We construct infinitely differentiable solutions of the functional equation f(x + 1) = ef(x). Numerical values are found and their accuracy is discussed.
Mathematics of Computation © 1991 American Mathematical Society